# SDR UPS03841229

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING SWITCH LEFT IN ARMED POS. BATTERY PACK DEAD.   REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK. NOW OPS OK.
